Lancaster EPrints

Gradings of positive rank on simple Lie algebras

Reeder, Mark and Levy, Paul and Yu, Jiu-Kang and Gross, Benedict (2012) Gradings of positive rank on simple Lie algebras. Transformation Groups, 17 (4). pp. 1123-1190. ISSN 1531-586X

PDF (PosRank2) - Submitted Version
Download (686Kb) | Preview


    We complete the classication of positive rank gradings on Lie algebras of simple algebraic groups over an algebraically closed eld k whose characteristic is zero or not too small, and we determine the little Weyl groups in each case. We also classify the stable gradings and prove Popov's conjecture on the existence of a Kostant section.

    Item Type: Journal Article
    Journal or Publication Title: Transformation Groups
    Additional Information: The final publication is available at
    Subjects: ?? qa ??
    Departments: Faculty of Science and Technology > Mathematics and Statistics
    ID Code: 57794
    Deposited By: ep_importer_pure
    Deposited On: 28 Aug 2012 10:29
    Refereed?: Yes
    Published?: Published
    Last Modified: 22 Jun 2018 00:21
    Identification Number:

    Actions (login required)

    View Item